# SDR OEZ2004F00000

- Difficulty date: March 11, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N228SA
- Make and model: Dhav DHC6300
- Aircraft serial: 253
- Engine: Pwa PT6A60A
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: SZ430031A
- Part serial: 63
- Condition: Failed
- Location: Air Conditioning
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BURNING SMELL ON LOG BOOK ENTRY.  MAINTENANCE ACTIONS FOUND THAT THE AIR CONDITIONING COMPRESSOR MOTOR WAS THE SOURCE OF THE ODOR.  A NEW AIR CONDITIONING COMPRESSOR WAS INSTALLED.
